Alert archive / Michigan / High Wind Warnings in 2009

High Wind Warning 3, NWS Northern Indiana

September 27, 2009

NWS Northern Indiana issued this high wind warning at Sep 27, 2009, 3:17 PM EDT. It took effect at Sep 27, 2009, 11:00 PM EDT. It was in force for 23 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Sep 27, 2009, 3:17 PM EDT (19:17 UTC)
In effect from
Sep 27, 2009, 11:00 PM EDT
Expired
Sep 28, 2009, 9:54 PM EDT
In force
23 hr
Issued by
NWS Northern Indiana

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS73 KIWX 271917
NPWIWX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
317 PM EDT SUN SEP 27 2009

...STRONG WINDS EXPECTED TONIGHT THROUGH TUESDAY...

.DEEP LOW PRESSURE WILL DROP SOUTH OUT OF CANADA AND MOVE THROUGH
THE GREAT LAKES ON MONDAY. A STRONG COLD FRONT ACCOMPANYING THIS
SYSTEM WILL PASS THROUGH THE REGION TONIGHT. STRONG WEST TO
NORTHWEST WINDS WILL DEVELOP AS THE FRONT PASSES AND CONTINUE
THROUGH MIDDAY TUESDAY. 

INZ003-MIZ077-280330-
/O.UPG.KIWX.WI.Y.0007.090928T0300Z-090929T1800Z/
/O.NEW.KIWX.HW.W.0003.090928T0300Z-090929T1800Z/
LA PORTE-BERRIEN-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN
317 PM EDT SUN SEP 27 2009 /217 PM CDT SUN SEP 27 2009/

...HIGH WIND WARNING IN EFFECT FROM 11 PM EDT /10 PM CDT/ THIS
EVENING TO 2 PM EDT /1 PM CDT/ TUESDAY...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
HIGH WIND WARNING...WHICH IS IN EFFECT FROM 11 PM EDT /10 PM CDT/
THIS EVENING TO 2 PM EDT /1 PM CDT/ TUESDAY. THE WIND ADVISORY IS
NO LONGER IN EFFECT. 

WEST TO NORTHWEST WINDS OF 35 TO 40 MPH WITH GUSTS IN EXCESS OF 50
MPH ARE POSSIBLE TONIGHT INTO TUESDAY AS STRONG LOW PRESSURE
DEEPENS AND MOVES THROUGH THE GREAT LAKES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

INZ004>009-012>018-020-022>027-032>034-MIZ078>081-OHZ001-002-004-
005-015-016-024-025-280330-
/O.CON.KIWX.WI.Y.0007.090928T0300Z-090929T1800Z/
ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-
CASS IN-MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-
DEFIANCE-HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...SOUTH BEND...MISHAWAKA...NEW CARLISLE...
WALKERTON...ELKHART...GOSHEN...NAPPANEE...LAGRANGE...TOPEKA...
SHIPSHEWANA...ANGOLA...FREMONT...KENDALLVILLE...LIGONIER...
ALBION...AUBURN...GARRETT...KNOX...NORTH JUDSON...BASS LAKE...
WINAMAC...FRANCESVILLE...MEDARYVILLE...PLYMOUTH...BREMEN...
CULVER...ROCHESTER...AKRON...WARSAW...WINONA LAKE...SYRACUSE...
MENTONE...COLUMBIA CITY...TRI-LAKES...SOUTH WHITLEY...
FORT WAYNE...NEW HAVEN...MONTICELLO...BROOKSTON...MONON...
LOGANSPORT...ROYAL CENTER...PERU...GRISSOM AFB...MEXICO...
WABASH...NORTH MANCHESTER...HUNTINGTON...ROANOKE...BLUFFTON...
OSSIAN...DECATUR...BERNE...MARION...GAS CITY...UPLAND...
HARTFORD CITY...MONTPELIER...PORTLAND...DUNKIRK...DOWAGIAC...
CASSOPOLIS...MARCELLUS...STURGIS...THREE RIVERS...WHITE PIGEON...
MENDON...COLDWATER...BRONSON...HILLSDALE...LITCHFIELD...
JONESVILLE...BRYAN...WAUSEON...ARCHBOLD...FAYETTE...SWANTON...
DEFIANCE...SHERWOOD...HICKSVILLE...NAPOLEON...DESHLER...
LIBERTY CENTER...PAULDING...ANTWERP...MELROSE...OTTAWA...
PANDORA...KALIDA...FORT JENNINGS...VAN WERT...DELPHOS...
OHIO CITY...LIMA...SPENCERVILLE
317 PM EDT SUN SEP 27 2009 /217 PM CDT SUN SEP 27 2009/

...WIND ADVISORY REMAINS IN EFFECT FROM 11 PM EDT /10 PM CDT/
THIS EVENING TO 2 PM EDT /1 PM CDT/ TUESDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 11 PM EDT /10 PM CDT/ THIS
EVENING TO 2 PM EDT /1 PM CDT/ TUESDAY. 

WEST TO NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH WILL
DEVELOP TONIGHT AND CONTINUE INTO TUESDAY AS STRONG LOW PRESSURE
DEEPENS AND MOVES THROUGH THE GREAT LAKES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
5 follow-up statements
000 
WWUS73 KIWX 280203
NPWIWX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1003 PM EDT SUN SEP 27 2009

...STRONG WINDS EXPECTED TONIGHT THROUGH TUESDAY...

.DEEP LOW PRESSURE WILL DROP SOUTHEAST FROM LAKE SUPERIOR INTO
THE LOWER GREAT LAKES BY TUESDAY MORNING. A STRONG COLD FRONT
ACCOMPANYING THIS SYSTEM WILL PASS THROUGH THE REGION EARLY MONDAY
MORNING. STRONG WEST TO NORTHWEST WINDS WILL DEVELOP AS THE FRONT
PASSES AND CONTINUE THROUGH MIDDAY TUESDAY.

INZ003-MIZ077-281015-
/O.CON.KIWX.HW.W.0003.090928T0300Z-090929T1800Z/
LA PORTE-BERRIEN-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN
1003 PM EDT SUN SEP 27 2009 /903 PM CDT SUN SEP 27 2009/

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 2 PM EDT /1 PM CDT/
TUESDAY...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 2 PM EDT /1 PM CDT/
TUESDAY. 

WEST TO NORTHWEST WINDS OF 35 TO 40 MPH WITH DAMAGING GUSTS TO 60
MPH ARE POSSIBLE OVERNIGHT INTO TUESDAY AS STRONG LOW PRESSURE
DEEPENS AND MOVES THROUGH THE GREAT LAKES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

INZ004>009-012>018-020-022>027-032>034-MIZ078>081-OHZ001-002-004-
005-015-016-024-025-281015-
/O.CON.KIWX.WI.Y.0007.090928T0300Z-090929T1800Z/
ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-
CASS IN-MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-
DEFIANCE-HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...SOUTH BEND...MISHAWAKA...NEW CARLISLE...
WALKERTON...ELKHART...GOSHEN...NAPPANEE...LAGRANGE...TOPEKA...
SHIPSHEWANA...ANGOLA...FREMONT...KENDALLVILLE...LIGONIER...
ALBION...AUBURN...GARRETT...KNOX...NORTH JUDSON...BASS LAKE...
WINAMAC...FRANCESVILLE...MEDARYVILLE...PLYMOUTH...BREMEN...
CULVER...ROCHESTER...AKRON...WARSAW...WINONA LAKE...SYRACUSE...
MENTONE...COLUMBIA CITY...TRI-LAKES...SOUTH WHITLEY...
FORT WAYNE...NEW HAVEN...MONTICELLO...BROOKSTON...MONON...
LOGANSPORT...ROYAL CENTER...PERU...GRISSOM AFB...MEXICO...
WABASH...NORTH MANCHESTER...HUNTINGTON...ROANOKE...BLUFFTON...
OSSIAN...DECATUR...BERNE...MARION...GAS CITY...UPLAND...
HARTFORD CITY...MONTPELIER...PORTLAND...DUNKIRK...DOWAGIAC...
CASSOPOLIS...MARCELLUS...STURGIS...THREE RIVERS...WHITE PIGEON...
MENDON...COLDWATER...BRONSON...HILLSDALE...LITCHFIELD...
JONESVILLE...BRYAN...WAUSEON...ARCHBOLD...FAYETTE...SWANTON...
DEFIANCE...SHERWOOD...HICKSVILLE...NAPOLEON...DESHLER...
LIBERTY CENTER...PAULDING...ANTWERP...MELROSE...OTTAWA...
PANDORA...KALIDA...FORT JENNINGS...VAN WERT...DELPHOS...
OHIO CITY...LIMA...SPENCERVILLE
1003 PM EDT SUN SEP 27 2009 /903 PM CDT SUN SEP 27 2009/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT /1 PM CDT/
TUESDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT /1 PM CDT/
TUESDAY. 

WEST TO NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH WILL
DEVELOP TONIGHT AND CONTINUE INTO TUESDAY AS STRONG LOW PRESSURE
DEEPENS AND MOVES THROUGH THE GREAT LAKES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
000 
WWUS73 KIWX 280724
NPWIWX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
324 AM EDT MON SEP 28 2009

...STRONG WINDS EXPECTED THROUGH TUESDAY...

.DEEP LOW PRESSURE WILL DROP SOUTHEAST FROM LAKE SUPERIOR INTO
NORTHERN LAKE HURON BY THIS EVENING AND THEN EAST INTO ONTARIO.
STRONG WEST TO NORTHWEST WINDS WILL DEVELOP AS THE FRONT PASSES
AND CONTINUE THROUGH MIDDAY TUESDAY.

INZ003-MIZ077-281530-
/O.CON.KIWX.HW.W.0003.000000T0000Z-090929T1800Z/
LA PORTE-BERRIEN-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN
324 AM EDT MON SEP 28 2009 /224 AM CDT MON SEP 28 2009/

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 2 PM EDT /1 PM CDT/
TUESDAY...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 2 PM EDT /1 PM CDT/
TUESDAY. 

WEST TO NORTHWEST WINDS OF 35 TO 40 MPH WITH DAMAGING GUSTS TO
55 MPH ARE POSSIBLE INTO TUESDAY AS STRONG LOW PRESSURE DEEPENS AND
MOVES THROUGH THE GREAT LAKES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

INZ004>009-012>018-020-022>027-032>034-MIZ078>081-OHZ001-002-004-
005-015-016-024-025-281530-
/O.CON.KIWX.WI.Y.0007.000000T0000Z-090929T1800Z/
ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-
CASS IN-MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-
DEFIANCE-HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...SOUTH BEND...MISHAWAKA...NEW CARLISLE...
WALKERTON...ELKHART...GOSHEN...NAPPANEE...LAGRANGE...TOPEKA...
SHIPSHEWANA...ANGOLA...FREMONT...KENDALLVILLE...LIGONIER...
ALBION...AUBURN...GARRETT...KNOX...NORTH JUDSON...BASS LAKE...
WINAMAC...FRANCESVILLE...MEDARYVILLE...PLYMOUTH...BREMEN...
CULVER...ROCHESTER...AKRON...WARSAW...WINONA LAKE...SYRACUSE...
MENTONE...COLUMBIA CITY...TRI-LAKES...SOUTH WHITLEY...
FORT WAYNE...NEW HAVEN...MONTICELLO...BROOKSTON...MONON...
LOGANSPORT...ROYAL CENTER...PERU...GRISSOM AFB...MEXICO...
WABASH...NORTH MANCHESTER...HUNTINGTON...ROANOKE...BLUFFTON...
OSSIAN...DECATUR...BERNE...MARION...GAS CITY...UPLAND...
HARTFORD CITY...MONTPELIER...PORTLAND...DUNKIRK...DOWAGIAC...
CASSOPOLIS...MARCELLUS...STURGIS...THREE RIVERS...WHITE PIGEON...
MENDON...COLDWATER...BRONSON...HILLSDALE...LITCHFIELD...
JONESVILLE...BRYAN...WAUSEON...ARCHBOLD...FAYETTE...SWANTON...
DEFIANCE...SHERWOOD...HICKSVILLE...NAPOLEON...DESHLER...
LIBERTY CENTER...PAULDING...ANTWERP...MELROSE...OTTAWA...
PANDORA...KALIDA...FORT JENNINGS...VAN WERT...DELPHOS...
OHIO CITY...LIMA...SPENCERVILLE
324 AM EDT MON SEP 28 2009 /224 AM CDT MON SEP 28 2009/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT /1 PM CDT/
TUESDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT /1 PM CDT/
TUESDAY. 

WEST TO NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH WILL
DEVELOP TODAY AND CONTINUE INTO TUESDAY AS STRONG LOW PRESSURE
DEEPENS AND MOVES THROUGH THE GREAT LAKES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 MPH WITH GUSTS TO 45 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
000 
WWUS73 KIWX 281518
NPWIWX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1118 AM EDT MON SEP 28 2009

...STRONG WINDS TO CONTINUE THROUGH TUESDAY...

.DEEP LOW PRESSURE OVER NORTHERN LAKE HURON WILL MOVE TO NORTH OF 
LAKE ONTARIO TUESDAY. STRONG WEST TO NORTHWEST WINDS WILL PERSIST
INTO TUESDAY.

INZ003-MIZ077-282330-
/O.CON.KIWX.HW.W.0003.000000T0000Z-090929T1800Z/
LA PORTE-BERRIEN-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN
1118 AM EDT MON SEP 28 2009 /1018 AM CDT MON SEP 28 2009/

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 2 PM EDT /1 PM CDT/
TUESDAY...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 2 PM EDT /1 PM CDT/
TUESDAY. 

WEST TO NORTHWEST WINDS OF 35 TO 40 MPH WITH DAMAGING GUSTS TO
60 MPH ARE POSSIBLE INTO TUESDAY ACROSS BERRIEN AND LAPORTE
COUNTIES...ESPECIALLY NEAR THE COAST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

INZ004>009-012>018-020-022>027-032>034-MIZ078>081-OHZ001-002-004-
005-015-016-024-025-282330-
/O.CON.KIWX.WI.Y.0007.000000T0000Z-090929T1800Z/
ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-
CASS IN-MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-
DEFIANCE-HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...SOUTH BEND...MISHAWAKA...NEW CARLISLE...
WALKERTON...ELKHART...GOSHEN...NAPPANEE...LAGRANGE...TOPEKA...
SHIPSHEWANA...ANGOLA...FREMONT...KENDALLVILLE...LIGONIER...
ALBION...AUBURN...GARRETT...KNOX...NORTH JUDSON...BASS LAKE...
WINAMAC...FRANCESVILLE...MEDARYVILLE...PLYMOUTH...BREMEN...
CULVER...ROCHESTER...AKRON...WARSAW...WINONA LAKE...SYRACUSE...
MENTONE...COLUMBIA CITY...TRI-LAKES...SOUTH WHITLEY...
FORT WAYNE...NEW HAVEN...MONTICELLO...BROOKSTON...MONON...
LOGANSPORT...ROYAL CENTER...PERU...GRISSOM AFB...MEXICO...
WABASH...NORTH MANCHESTER...HUNTINGTON...ROANOKE...BLUFFTON...
OSSIAN...DECATUR...BERNE...MARION...GAS CITY...UPLAND...
HARTFORD CITY...MONTPELIER...PORTLAND...DUNKIRK...DOWAGIAC...
CASSOPOLIS...MARCELLUS...STURGIS...THREE RIVERS...WHITE PIGEON...
MENDON...COLDWATER...BRONSON...HILLSDALE...LITCHFIELD...
JONESVILLE...BRYAN...WAUSEON...ARCHBOLD...FAYETTE...SWANTON...
DEFIANCE...SHERWOOD...HICKSVILLE...NAPOLEON...DESHLER...
LIBERTY CENTER...PAULDING...ANTWERP...MELROSE...OTTAWA...
PANDORA...KALIDA...FORT JENNINGS...VAN WERT...DELPHOS...
OHIO CITY...LIMA...SPENCERVILLE
1118 AM EDT MON SEP 28 2009 /1018 AM CDT MON SEP 28 2009/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT /1 PM CDT/
TUESDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT /1 PM CDT/
TUESDAY. 

WEST TO NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH WILL
CONTINUE INTO TUESDAY AS STRONG LOW PRESSURE DEEPENS AND MOVES
THROUGH THE GREAT LAKES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 MPH WITH GUSTS TO 45 MPH
ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
000 
WWUS73 KIWX 282122
NPWIWX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
522 PM EDT MON SEP 28 2009

...STRONG WINDS TO CONTINUE THROUGH TUESDAY...

.DEEP LOW PRESSURE OVER LAKE HURON WILL MOVE TO NORTH OF LAKE
ONTARIO TUESDAY. STRONG WEST TO NORTHWEST WINDS WILL PERSIST INTO
TUESDAY MORNING.

INZ003-MIZ077-290530-
/O.CON.KIWX.HW.W.0003.000000T0000Z-090929T1800Z/
LA PORTE-BERRIEN-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN
522 PM EDT MON SEP 28 2009 /422 PM CDT MON SEP 28 2009/

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 2 PM EDT /1 PM CDT/
TUESDAY...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 2 PM EDT /1 PM CDT/
TUESDAY. 

WEST TO NORTHWEST WINDS OF 35 TO 40 MPH WITH DAMAGING GUSTS TO
60 MPH ARE POSSIBLE INTO TUESDAY MORNING ACROSS BERRIEN AND
LAPORTE COUNTIES...ESPECIALLY NEAR THE COAST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

INZ004>009-012>018-020-022>027-032>034-MIZ078>081-OHZ001-002-004-
005-015-016-024-025-290530-
/O.CON.KIWX.WI.Y.0007.000000T0000Z-090929T1800Z/
ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-
CASS IN-MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-
DEFIANCE-HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...SOUTH BEND...MISHAWAKA...NEW CARLISLE...
WALKERTON...ELKHART...GOSHEN...NAPPANEE...LAGRANGE...TOPEKA...
SHIPSHEWANA...ANGOLA...FREMONT...KENDALLVILLE...LIGONIER...
ALBION...AUBURN...GARRETT...KNOX...NORTH JUDSON...BASS LAKE...
WINAMAC...FRANCESVILLE...MEDARYVILLE...PLYMOUTH...BREMEN...
CULVER...ROCHESTER...AKRON...WARSAW...WINONA LAKE...SYRACUSE...
MENTONE...COLUMBIA CITY...TRI-LAKES...SOUTH WHITLEY...
FORT WAYNE...NEW HAVEN...MONTICELLO...BROOKSTON...MONON...
LOGANSPORT...ROYAL CENTER...PERU...GRISSOM AFB...MEXICO...
WABASH...NORTH MANCHESTER...HUNTINGTON...ROANOKE...BLUFFTON...
OSSIAN...DECATUR...BERNE...MARION...GAS CITY...UPLAND...
HARTFORD CITY...MONTPELIER...PORTLAND...DUNKIRK...DOWAGIAC...
CASSOPOLIS...MARCELLUS...STURGIS...THREE RIVERS...WHITE PIGEON...
MENDON...COLDWATER...BRONSON...HILLSDALE...LITCHFIELD...
JONESVILLE...BRYAN...WAUSEON...ARCHBOLD...FAYETTE...SWANTON...
DEFIANCE...SHERWOOD...HICKSVILLE...NAPOLEON...DESHLER...
LIBERTY CENTER...PAULDING...ANTWERP...MELROSE...OTTAWA...
PANDORA...KALIDA...FORT JENNINGS...VAN WERT...DELPHOS...
OHIO CITY...LIMA...SPENCERVILLE
522 PM EDT MON SEP 28 2009 /422 PM CDT MON SEP 28 2009/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT /1 PM CDT/
TUESDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT /1 PM CDT/
TUESDAY. 

WEST TO NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH WILL
CONTINUE INTO TUESDAY MORNING AS STRONG LOW PRESSURE DEEPENS AND
MOVES THROUGH THE GREAT LAKES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 MPH WITH GUSTS TO 45 MPH
ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
000 
WWUS73 KIWX 290154
NPWIWX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
954 PM EDT MON SEP 28 2009

...WINDS SLOWLY DECREASING...

.DEEP LOW PRESSURE OVER NORTHERN LAKE HURON WILL CONTINUE TO DRIFT
EAST OVER THE NEXT 24 HOURS. AS IT DOES WINDS WILL CONTINUE TO
DIMINISH WITH THE STRONGEST WINDS REMAINING CLOSER TO THE
LAKESHORE WATERS OF LAKE MICHIGAN. 

INZ003-MIZ077-291000-
/O.CAN.KIWX.HW.W.0003.000000T0000Z-090929T1800Z/
/O.NEW.KIWX.WI.Y.0008.090929T0154Z-090929T1800Z/
LA PORTE-BERRIEN-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN
954 PM EDT MON SEP 28 2009 /854 PM CDT MON SEP 28 2009/

...WIND ADVISORY IN EFFECT UNTIL 2 PM EDT /1 PM CDT/ TUESDAY...
...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
WIND ADVISORY...WHICH IS IN EFFECT UNTIL 2 PM EDT /1 PM CDT/
TUESDAY. THE HIGH WIND WARNING HAS BEEN CANCELLED. 

WEST TO NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH WILL
CONTINUE INTO THE OVERNIGHT HOURS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

INZ004>009-012>018-020-022>027-032>034-MIZ078>081-OHZ001-002-004-
005-015-016-024-025-290300-
/O.CAN.KIWX.WI.Y.0007.000000T0000Z-090929T1800Z/
ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-
CASS IN-MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-
DEFIANCE-HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...SOUTH BEND...MISHAWAKA...NEW CARLISLE...
WALKERTON...ELKHART...GOSHEN...NAPPANEE...LAGRANGE...TOPEKA...
SHIPSHEWANA...ANGOLA...FREMONT...KENDALLVILLE...LIGONIER...
ALBION...AUBURN...GARRETT...KNOX...NORTH JUDSON...BASS LAKE...
WINAMAC...FRANCESVILLE...MEDARYVILLE...PLYMOUTH...BREMEN...
CULVER...ROCHESTER...AKRON...WARSAW...WINONA LAKE...SYRACUSE...
MENTONE...COLUMBIA CITY...TRI-LAKES...SOUTH WHITLEY...
FORT WAYNE...NEW HAVEN...MONTICELLO...BROOKSTON...MONON...
LOGANSPORT...ROYAL CENTER...PERU...GRISSOM AFB...MEXICO...
WABASH...NORTH MANCHESTER...HUNTINGTON...ROANOKE...BLUFFTON...
OSSIAN...DECATUR...BERNE...MARION...GAS CITY...UPLAND...
HARTFORD CITY...MONTPELIER...PORTLAND...DUNKIRK...DOWAGIAC...
CASSOPOLIS...MARCELLUS...STURGIS...THREE RIVERS...WHITE PIGEON...
MENDON...COLDWATER...BRONSON...HILLSDALE...LITCHFIELD...
JONESVILLE...BRYAN...WAUSEON...ARCHBOLD...FAYETTE...SWANTON...
DEFIANCE...SHERWOOD...HICKSVILLE...NAPOLEON...DESHLER...
LIBERTY CENTER...PAULDING...ANTWERP...MELROSE...OTTAWA...
PANDORA...KALIDA...FORT JENNINGS...VAN WERT...DELPHOS...
OHIO CITY...LIMA...SPENCERVILLE
954 PM EDT MON SEP 28 2009 /854 PM CDT MON SEP 28 2009/

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS CANCELLED
THE WIND ADVISORY. 

WINDS CONTINUE TO SLOWLY SUBSIDE THIS EVENING ACROSS FAR SOUTHERN
LOWER MICHIGAN...NORTHERN INDIANA AND NORTHWEST OHIO. AS A
RESULT...THE WIND ADVISORY HAS BEEN CANCELLED. WINDY CONDITIONS
WILL CONTINUE INTO THE OVERNIGHT HOURS WITH 20 TO 30 MPH WINDS AND
A FEW GUST POSSIBLY AS HIGH AS 40 MPH BEFORE MIDNIGHT. 

$$

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this high wind warning went out at Sep 27, 7:09 AM EDT, 8 hours 8 minutes earlier.

Area forecast discussion, Sep 27, 7:09 AM EDT, 8 hours 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
709 AM EDT SUN SEP 27 2009

...THE WINDS OF CHANGE ARE UPON US...

.AVIATION...
DENSE FG HAD FORMED AS THOUGHT ALTHOUGH VARIABLE IN TEMPORAL
COVERAGE OWING TO LIGHT GRADIENT FLW BEHIND DEPARTING IMPULSE AND
AHD OF STG SYS COMING OUT OF CANADA THIS MORNING. REGARDLESS
IMPROVEMENT WILL BE RAPID GIVEN SUBSIDENCE DRYING ALOFT BEHIND LEAD
SW AND INCREASING GRADIENT FLW AHD OF NXT SYS. THUS OUTSIDE SHRT
DURATION IFR/LIFR WINDOW EARLY...VFR CONDS WILL SUFFICE UNTIL LATE
EVENING.

&&

.SHORT TERM...
AFT A RELATIVELY QUITE LT SUMMER PATTN...BEGINNING OF FALL TO COME
IN WITH A BLAST.

MORNING VAPOR MARKS A VIGOROUS NRN STREAM SW TROUGH AMPLIFYING SEWD
OUT OF SRN CANADA AND WHICH LOOKS TO MAKE A BEELINE TWD SW LWR MI BY
MON AM. STG CDFNT IN ASSOCN/W THIS SYSTEM WILL INTENSIFY FURTHER AS
MID LVL TROUGH EXPLODES W/200+ METER HGT FALLS OVERNIGHT. THIS WILL
YIELD QUITE AN ISOLLABARIC SURGE LT TONIGHT AND MON AM AS 20MB
RISE/FALL COUPLET CROSS CWA IN CONCERT W/FROPA AND DEEP CAA WING
SWEEPING IN FM THE NW. GREAT MIXING POTENTIAL W/DEEP LL CHANNEL FLW
ALG S/SW PERIPHERY OF INTENSE CYCLONE AND ACCENTUATED BY STEEP LL
LAPSE RATE PLUME ESP IF SOME INSOLATION MATERIALIZES DURING THE DAY
MON OUTSIDE XPCD LK INDUCED CLD/PRECIP PLUME.

FIRST AND FOREMOST ISSUE LIES W/CONV POTENTIAL ALG DYNAMIC CDFNT LT
TONIGHT. WHILE THUNDER CHCS STILL APPEAR QUITE SLIM OWING TO TIMING
OF FROPA AND UNCERTAINTY WRT DEPTH OF CONV PLUME AND CHARGE
SEPARATION POTENTIAL TO INDUCE BONA-FIDE LIGHTNING...FELT IT WAS
PRUDENT TO REINSERT AN ISOLD MENTION TO COVER CLASSIC COOL SEASON
QLCS POTENTIAL AND INHERENT DAMAGING WIND POTENTIAL ESP IN LIGHT OF
CONTD PLACEMENT OF MID LVL JET AXIS OF 130KTS SQUARELY OVR KIWX CWA.
HWVR RTN LL MSTR PLUME AHD OF THIS SYS KEY TO CONV THREAT AND STILL
TOO UNCERTAIN TO WARRANT ADDING A DISCRETE SVR MENTION. PERHAPS 12Z
GUIDANCE/ADDNL ENVIRONMENTAL SAMPLING WILL NARROW A MORE LIKELY RISK
AREA BUT IN THE LEAST WILL ADD GUSTY WIND MENTION SAVE EXTREME EAST.
PRES JUMP W/FROPA WITHIN RAPIDLY INCREASING GRADIENT FLW AND
TREMENDOUS CAA WIND WRAPPING RIGHT THROUGH THE CNTR OF THE CWA
HERALDS POTENTIAL FOR A HIGH WIND WARNING W/50KT GUST POTENTIAL MON
AM ESP IF INSOLATIVE POTENTIAL WITHIN MID LVL DRY SLOT IS REALIZED.
THIS IS MORE OF A CONCERN SOUTH HALF AWAY FROM DVLPG LK CLD/PRECIP
PLUME BUT SHLD BE MENTIONED AS MORNING PACKAGE WILL NOT HAVE ANY
WIND HIGHLITES YET GIVEN COMPLEXITY OF TONIGHT PD.

INTENSE LK INDUCED TROUGHING XPCD THEN ON MON W/ADDED SYNOPTIC
BENEFIT OF MID LVL MSTR WRAP. REALLY PREFER 00Z HIGHRES ARW IN
REGARD TO DEGREE OF THERMAL TROUGHING AND PLACEMENT OF MOD LK RAIN
BAND AND WILL RAISE CONSIDERABLY. TEMPS RIFE W/BUST POTENTIAL THOUGH
WITHIN THIS AREA AND WHILE GRIDDED TEMPS IN LINE W/GUIDANCE...LOOKS
TOO WARM ESP NE COMPARED W/WRF 2M PROG AND WILL MAKE SOME
ADJUSTMENTS ESP NE.

SECONDARY SW AND ASSOCD MID LVL SPD MAX PASS MON NIGHT W/LL FLW
VEERING FURTHER. LK INSTABILITY PLUME INTENSIFIES EVEN FURTHER W/SUB
0 COLD POCKET AT 850MB OVR ERN WI AND HANDLED WELL ENOUGH IN GRIDS
TO SUGGEST NO CHGS AT THIS POINT THEN PERHAPS A SLIGHT SHIFT SWD.
12Z GUIDANCE SHLD NARROW THIS PLACEMENT FURTHER AND WILL LEAVE AS IS
FOR NOW.

&&

.LONG TERM...
TUESDAY THROUGH SATURDAY.

THE PERIOD WILL START OFF WITH BREEZY AND COLD CONDITIONS AS BULK OF
THE COLDEST AIR SETTLES OVERHEAD WITH 850 MB TEMPS IN THE +1 TO +3 C
RANGE. GUIDANCE GRABBING ON WELL TO THIS COLDER TREND AND HAVE
LOWERED HIGHS ON TUESDAY TO PRETTY CLOSE TO MAV/MET NUMBERS IN THE
MID TO UPPER 50S. IF CLOUDS ARE THICK ENOUGH MAY NOT BE MUCH IN THE
WAY OF INCREASE DURING THE DAY WHICH COULD LEAVE SOME AREAS
STRUGGLING TO GET INTO THE 50S. CURRENT POPS/WX GRIDS ARE IN GOOD
SHAPE WITH FAVORED NW AREAS SEEING SCT TO NUMEROUS SHOWERS.
INCREASED WINDS JUST A TAD ESPECIALLY EARLY AS STRONG GRADIENT HOLDS
ON THROUGH AT LEAST FIRST HALF OF THE DAY. ANY WIND HEADLINES THAT
ARE EVENTUALLY ISSUES MAY NEED TO GO INTO PORTIONS OF TUESDAY.

LAKE EFFECT WILL LIKELY QUICKLY WIND DOWN TUES NGT AS FLOW FINALLY
WEAKENS. WITH DECREASING WIND FIELDS AND DEWPTS POSSIBLY DROPPING
INTO THE UPPER 30S...AREAS AWAY FROM THE LAKE...ESPECIALLY SW COULD
SEE THREAT FOR PATCHY FROST. RIDGING WILL BEGIN WEDS ALLOWING FOR A
INITIAL SLOW INCREASE IN HIGHS ON WEDS WITH TEMPS INTO THE 60S. NEW
MEX GUIDANCE SUGGESTING THAT WARMEST OF THE AIR MAY NOT FULLY MAKE
IT IN FOR THE END OF THE WEEK IN ADVANCE OF THE NEXT STRONG COLD
FRONT. THINK CURRENT GRIDS ARE REASONABLE AT THIS POINT WITH HIGHS
INTO THE LOWER 70S ALONG WITH A CHANCE OF SHOWERS AND POSSIBLE
STORMS AHEAD OF IT BEFORE ANOTHER ROUND OF COLD AIR ARRIVES FOR THE
WEEKEND.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.

MI...NONE.

OH...NONE.

LM...SMALL CRAFT ADVISORY FROM 11 AM THIS MORNING TO 8 PM EDT THIS
     EVENING FOR LMZ043-046.
     GALE WARNING FROM 8 PM THIS EVENING TO 8 PM EDT TUESDAY FOR
     LMZ043-046.
&&

SHORT TERM...HOLSTEN
LONG TERM...FISHER
AVIATION...HOLSTEN
Hazardous weather outlook, Sep 27, 3:51 AM EDT, 11 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
351 AM EDT SUN SEP 27 2009

INZ004>009-MIZ078>081-OHZ001-002-004-005-280800-
ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-CASS MI-
ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-HENRY-
INCLUDING THE CITIES OF...SOUTH BEND...MISHAWAKA...ELKHART...
GOSHEN...LAGRANGE...TOPEKA...ANGOLA...KENDALLVILLE...LIGONIER...
AUBURN...GARRETT...DOWAGIAC...CASSOPOLIS...STURGIS...THREE RIVERS...
COLDWATER...HILLSDALE...BRYAN...MONTPELIER...WAUSEON...ARCHBOLD...
DEFIANCE...NAPOLEON
351 AM EDT SUN SEP 27 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA...
SOUTHWEST LOWER MICHIGAN AND NORTHWEST OHIO.

.DAY ONE...TODAY AND TONIGHT

A LINE OF SHOWERS AND POSSIBLY A THUNDERSTORM...ARE EXPECTED TO
RAPIDLY MOVE ACROSS THE AREA TONIGHT AHEAD OF A POWERFUL COLD
FRONT. ISOLATED WIND DAMAGE IS POSSIBLE WITH THIS LINE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

SUSTAINED WINDS OF 25 TO 30 MPH CAN BE EXPECTED WITH GUSTS TO 40
MPH POSSIBLE MONDAY THROUGH THE FIRST HALF OF TUESDAY AS DEEP LOW
PRESSURE SETTLES OVER THE REGION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

INZ003-LMZ043-046-MIZ077-280800-
LA PORTE-NEW BUFFALO MI TO ST JOSEPH MI-
MICHIGAN CITY IN TO NEW BUFFALO MI-BERRIEN-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN
351 AM EDT SUN SEP 27 2009 /251 AM CDT SUN SEP 27 2009/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA...
SOUTHWEST LOWER MICHIGAN AND THE NEARSHORE WATERS OF SOUTHEASTERN
LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

A LINE OF SHOWERS AND POSSIBLY A THUNDERSTORM...ARE EXPECTED TO
RAPIDLY MOVE ACROSS THE AREA TONIGHT AHEAD OF A POWERFUL COLD
FRONT. ISOLATED WIND DAMAGE IS POSSIBLE WITH THIS LINE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

SUSTAINED WINDS OF 25 TO 35 MPH CAN BE EXPECTED WITH GUSTS OF 45
TO POSSIBLY AS HIGH AS 50 MPH MONDAY THROUGH THE FIRST HALF OF
TUESDAY AS DEEP LOW PRESSURE SETTLES OVER THE REGION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

INZ012>018-020-022>027-032>034-OHZ015-016-024-025-280800-
STARKE-PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-
CASS IN-MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-
PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...KNOX...NORTH JUDSON...WINAMAC...
FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...
MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...PAULDING...
ANTWERP...OTTAWA...PANDORA...VAN WERT...DELPHOS...LIMA
351 AM EDT SUN SEP 27 2009 /251 AM CDT SUN SEP 27 2009/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO AND
NORTHERN INDIANA.

.DAY ONE...TODAY AND TONIGHT

A LINE OF SHOWERS AND POSSIBLY A THUNDERSTORM...ARE EXPECTED TO
RAPIDLY MOVE ACROSS THE AREA TONIGHT AHEAD OF A POWERFUL COLD
FRONT. ISOLATED WIND DAMAGE IS POSSIBLE WITH THIS LINE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

SUSTAINED WINDS OF 25 TO 35 MPH CAN BE EXPECTED WITH GUSTS OF 45
TO POSSIBLY AS HIGH AS 50 MPH MONDAY THROUGH THE FIRST HALF OF
TUESDAY AS DEEP LOW PRESSURE SETTLES OVER THE REGION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 27, 11:04 AM EDTWind AdvisoryIWXBranch, Cass, Hillsdale, Saint Joseph35 hr
Sep 27, 3:19 PM EDTLakeshore Flood WarningIWX43 hr
Sep 27, 3:19 PM EDTStorm WarningIWX31 hr

Nearby

High Wind Warnings in Michigan, 2009High Wind Warnings in Indiana, 2009Every high wind warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.